# SDR 98ZZZX2084

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AS
- Make and model: Doug 600N
- Aircraft serial: RN003
- System (JASC): 2435 · Starter-Generator
- Part: Shaft Seal
- Part number: 6854424
- Condition: Leak
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL STARTED LEAKING.  REPLACED WITH NEW SEAL.
